# SDR SIMA993274

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4162 - STRONG FUEL ODOR IN CABIN NEAR PASSENGER SEAT ROWS 14 AND 15.  INSPECTED AIRCRAFT EXTERNAL DRAINS AND PANELS.  OPENED CABIN FLOOR PANELS AND PERFORMED ENGINE GROUND RUNS, BUT NO EVIDENCE OF LEAKS OR VAPORS WAS DETECTED OF ANY KIND.  AIRCRAFT RETURNED TO SERVICE.  (X)
